# SDR DALA2025022001320

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 73,366 hours, 28,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6472165) DUE TO WC# 3350-7413 BATTERY PACK CAPACITY TEST, BATTERY PACK M1694 NEEDS REPLACED. REMOVED AND REPLACED M1694 BATTERY PACK REF. B737 AMM 33-51. OPS CHECKS GOOD.
